# SDR SWAA2014021125010

- Difficulty date: February 5, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 57,030 hours, 45,919 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 002269
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FRAME AT LOWER AFT STOP ATTACH AREA CRACKED.  R & R DOOR IAW MM.
